MAUDE Adverse Event Report: BD CARIBE LTD. BD¿ SPINAL NEEDLE WITH QUINCKE BEVEL, STERILE, SINGLE USE,; ANESTHESIA CONDUCTION NEEDLE

BD CARIBE LTD. BD¿ SPINAL NEEDLE WITH QUINCKE BEVEL, STERILE, SINGLE USE,; ANESTHESIA CONDUCTION NEEDLE
Model Number 405180
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/24/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is unknown; awareness date has been used for this field.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using bd¿ spinal needle with quincke bevel, sterile, single use, the needle was clogged.There was no report of patient impact.The following information was provided by the initial reporter: needles tips were blocked and was unable to inject.
 
Additional Manufacturer Narrative
H6: investigation summary since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident, therefore a root cause could not be determined.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary eleven unopened samples received by our quality team for investigation.Upon visual evaluation, no defects or issues observed.Further testing was conducted, needles were not clogged.A device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Final products in this manufacturing line, for this reference are sampled and they are subjected to visual and functional inspections during the different manufacturing sub-processes according to procedures.Based on the available information we are not able to identify a root cause related to the manufacturing process at this time.

Brand Name
BD¿ SPINAL NEEDLE WITH QUINCKE BEVEL, STERILE, SINGLE USE,
Common Device Name
ANESTHESIA CONDUCTION NEEDLE
Manufacturer (Section D)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key16375670
Report Number2618282-2023-00012
Device Sequence Number18028372
Product Code BSP
UDI-Device Identifier30382904051809
UDI-Public(01)30382904051809
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K210978
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number405180
Device Catalogue Number405180
Device Lot Number2073452
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2023
Supplement Date Received by Manufacturer03/08/2023
05/08/2023
Initial Report FDA Received Date02/14/2023
Supplement Report FDA Received Date03/21/2023
05/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown